MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER
Model Number SFR2-4-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 10/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that concomitant balloona angioplasty was performed.The patient also experienced an intracranial hemorrhage on (b)(6) 2018, which was noted to have possibly been related to the device.The patient was undergoing surgery for treatment of an acute ischemic stroke with a pre-procedure nihss of 06.The subject had a pre -procedural mtici score of.The mtici score following final pass with the solitaire device was 3.The final mtici score post procedure was 3.The subject had a 24-hour post procedure nihss of 5.The subject was discharged to home on (b)(6) 2018 with mrs of 2 and nihss of 1.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received confirmed that the intracranial hemorrhage was observed via ct scan and was asymptomatic, no further treatment was needed.There was no significant disability due to the issue.

Brand Name
SOLITAIRE FR2
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8748130
Report Number2029214-2019-00651
Device Sequence Number16561118
Product Code NRY
UDI-Device Identifier00847536020719
UDI-Public00847536020719
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K141491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2020
Device Model NumberSFR2-4-20
Device Catalogue NumberSFR2-4-20
Device Lot NumberA644765
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight60